# SDR DXTA200702443

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 9,430 hours, 5,946 cycles
- Engine: Pwc PW306C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED. CAS MESSAGE ILLUMINATED IN CRUISE FLIGHT AND REMAINED ILLUMINATED UNTIL WE PARKED.  SLATS DID WORK.   C/W FLAP SYSTEM OPS CHECK WITH BRAKE OUT BOXES INSTALLED SYSTEM OPS CHECK GOOD IAW CE750 M/M 27-50-00. UNABLE TO DUPLICATE DISCREPANCY. NO DEFECTS NOTED.
